Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 43 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3065    
    Printed136    
    Emailed0    
    PDF Downloaded438    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2011  |  Volume : 15  |  Issue : 1  |  Page : 37--39

Anaphylactic reaction to intravenous diclofenac


Department of Anesthesiology and Critical Care, Lady Hardinge Medical College & Associated Hospitals, New Delhi - 110 001, India

Correspondence Address:
Ranju Singh
B-2/532, Ekta Gardens, I.P. Extension, Patparganj, Delhi - 110 092
India
Login to access the Email id


DOI: 10.4103/0972-5229.78222

PMID: 21633544

Get Permissions

Diclofenac sodium is a non-steroidal anti-inflammatory drug widely used as an opioid sparing agent for postoperative analgesia. Anaphylaxis due to intravenous diclofenac sodium is very rare. We report a case of anaphylactic reaction to IV diclofenac sodium, occurring postoperatively in a 25-year-old primigravida, the clinical features of which mimicked pulmonary embolism. The rarity, clinical importance and the diagnostic dilemma associated prompted us to report this case.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 7th April '04
Published by Medknow